# SDR SWAA2021081112998

- Difficulty date: January 27, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CAP STRIP AT BS 500D FOR FLOOR IS CORRODED / REPLACED FWD CARGO AFT CAP STRIP AT STA 500D PART #453A1611-9 ON TABLE PER AIPC 25-52-10-01 ITEM 370. CAP STRIP INSTALLED ON CARD NO JPANEL-121-CLOSE ISSUE TAG #WN2258
